# SDR P2EA99286

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SPOILER NR 4 DAMAGED.  REPAIRED IAW COOPESA EO COO-CMP-3-57-532-99.  (M)
